# SDR DALA2022051603339

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #1 STA=160 AT PASSENGER ENTRANCE DOOR (L1). SUMMARY OF NRC 00089: BEAM #1, STA=160 AT PASSENGER ENTRANCE DOOR (L1) WAS REPAIRED PER B-717 SRM 52-10-02-2R REPAIR 7. (LP #2237275)
